Adaptive robust control for free-flying space robots using norm-bounded property of uncertainty

Publisher
IEEE
Issue Date
1995-08-05
Language
ENG
Citation

IEEE International Conference on Intelligent Robots and Systems, v.2, pp.59 - 64

URI
http://hdl.handle.net/10203/8371
Appears in Collection
EE-Conference Papers(학술회의논문)
Files in This Item
IntC_052.pdf(529.92 kB)Download
  • Hit : 322
  • Download : 564
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0